# SDR 2006FA0000274

- Difficulty date: March 1, 2006
- Submitted: March 1, 2006
- Operation: General aviation
- Aircraft: N902PD
- Make and model: Doug MD 900
- Aircraft serial: 9000084
- Aircraft time: 1,890 hours
- Engine: Pwc PW207E
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Hose
- Part number: 5100400
- Condition: Cracked
- Location: Xmsn Oil
- Part time: 489 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HOSE IS INSTALLED ON MD902 HELICOPTERS.  MD P/N IS 900D3409526-105.  HOSE IS USED FOR MAIN TRANSMISSION OIL COOLING.  FOUND LARGE ACCUMULATION OF OIL ON TRANSMISSION DECK AFTER FLIGHT.  HOSE WAS FOUND TO BE CRACKED IN ONE OF THE BELLOWS. (CORE OF HOSE IS STAINLESS STEEL BELLOWS WITH A COVERING OF STAINLESS STEEL BRAID).  REPLACED HOSE WITH NEW.
